# SDR 05FDEA01651

- Difficulty date: June 22, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 24,234 hours, 15,981 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Antenna
- Condition: Corroded
- Location: Nr 1 Dme
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 DME ANTENNA CORRODED.  REMOVED AND REPLACED NR 1 DME ANTENNA IAW 34-45-011-4.
